AMS eContent Search Results
Matches for: msc=(49N60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Diego Maldonado. On the elliptic Harnack inequality. Proc. Amer. Math. Soc. 145 (2017) 3981-3987.
Abstract, references, and article information   
View Article: PDF

[2] Jay Kovats. On the second order derivatives of solutions of a special Isaacs equation. Proc. Amer. Math. Soc. 144 (2016) 1523-1533.
Abstract, references, and article information   
View Article: PDF

[3] Graziano Crasta and Ilaria Fragalà. A $C^1$ regularity result for the inhomogeneous normalized infinity Laplacian. Proc. Amer. Math. Soc. 144 (2016) 2547-2558.
Abstract, references, and article information   
View Article: PDF

[4] Erik Lindgren. On the regularity of solutions of the inhomogeneous infinity Laplace equation. Proc. Amer. Math. Soc. 142 (2014) 277-288.
Abstract, references, and article information   
View Article: PDF

[5] Jay Kovats. The minmax principle and $W^{2,p}$ regularity for solutions of the simplest Isaacs equations. Proc. Amer. Math. Soc. 140 (2012) 2803-2815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. J. Bevan. Extending the Knops-Stuart-Taheri technique to $C^{1}$ weak local minimizers in nonlinear elasticity. Proc. Amer. Math. Soc. 139 (2011) 1667-1679. MR 2763756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dan Tang and Lijun Bo. Lyapunov exponent estimates of a class of higher-order stochastic Anderson models. Proc. Amer. Math. Soc. 136 (2008) 4033-4043. MR 2425745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carlo Mariconda and Giulia Treu. Existence and Lipschitz regularity for minima. Proc. Amer. Math. Soc. 130 (2002) 395-404. MR 1862118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arrigo Cellina. On the strong maximum principle. Proc. Amer. Math. Soc. 130 (2002) 413-418. MR 1862120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yunmei Chen and Livio Flaminio. Removability of the singular set of the heat flow of harmonic maps. Proc. Amer. Math. Soc. 124 (1996) 513-525. MR 1307502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1

American Mathematical Society